Asymptotics of orthogonal polynomials

Research output: Research - peer-review21_Publication in refereed journal

View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)193-212
Journal / PublicationInternational Journal of Numerical Analysis and Modeling
Issue number1-2
StatePublished - 2018


In this survey article, we present some recent results on the asymptotic behavior of four systems of orthogonal polynomials. These are Stieltjes-Wigert, Hahn, Racah and pseudo-Jacobi polynomials. In each case, the variable z is allowed to be in any part of the complex plane. In some cases, asymptotic formulas are also given for their zeros.

Research Area(s)

  • Asymptotics, Difference-equation techniques, Orthogonal polynomials, Riemann-Hilbert method